# SDR AALA20131001006

- Difficulty date: September 30, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 59,427 hours, 7,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Part serial: 10104
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR RT NR 2 DOOR EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
